Alert archive / Virginia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 119, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 19, 2017, 3:36 PM EDT for Amherst County, Rockbridge County, Virginia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2017, 3:36 PM EDT (19:36 UTC)
- Expired
- Jun 19, 2017, 4:11 PM EDT
- In force
- 35 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Amherst County, VA, Rockbridge County, VA
The radar
The Roanoke radar (KFCX), 130 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 12:48 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.6 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 239 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted.
067
WUUS51 KRNK 191936
SVRRNK
VAC009-163-192030-
/O.NEW.KRNK.SV.W.0119.170619T1936Z-170619T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
336 PM EDT MON JUN 19 2017
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Southeastern Rockbridge County in west central Virginia...
Northern Amherst County in central Virginia...
* Until 430 PM EDT
* At 336 PM EDT, severe thunderstorms were located along a line
extending from near Cornwall to near Sedalia, moving east at 35
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Buena Vista...
Amherst...
Forks Of Buffalo...
Clifford...
and Pleasant View.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3789 7915 3786 7914 3781 7917 3781 7914
3778 7911 3779 7909 3778 7907 3772 7907
3770 7903 3770 7899 3757 7891 3760 7944
3762 7944 3791 7918
TIME...MOT...LOC 1936Z 255DEG 30KT 3779 7934 3753 7953
HAIL...1.00IN
WIND...60MPH
$$
RS1 follow-up statement
626
WWUS51 KRNK 192011
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
411 PM EDT MON JUN 19 2017
VAC009-163-192021-
/O.CAN.KRNK.SV.W.0119.000000T0000Z-170619T2030Z/
Rockbridge VA-Amherst VA-
411 PM EDT MON JUN 19 2017
...THE SEVERE THUNDERSTORM WARNING FOR
SOUTHEASTERN ROCKBRIDGE AND NORTHERN AMHERST COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 PM EDT for
central, south central and west central Virginia.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3789 7915 3786 7914 3781 7917 3781 7914
3778 7911 3779 7909 3778 7907 3772 7907
3770 7903 3770 7899 3757 7891 3760 7944
3762 7944 3791 7918
TIME...MOT...LOC 2009Z 255DEG 30KT 3779 7934 3753 7953
$$
RSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:21 PM EDT, 15 minutes earlier.
Area forecast discussion, Jun 19, 3:21 PM EDT, 15 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 321 PM EDT Mon Jun 19 2017 .SYNOPSIS... Strong to locally severe thunderstorms associated with a cold front are expected to develop and move eastward across the region through the afternoon into early evening. The strongest thunderstorms will be capable of damaging winds and heavy downpours. The cold front will then move more slowly eastward into eastern Virginia and northern and central North Carolina tonight. Noticeably drier air and mostly sunny conditions expected for Tuesday into Wednesday. The next chance for more unsettled weather is not until late in the week. && .NEAR TERM /THROUGH TUESDAY/... As of 320 PM EDT Monday...Severe thunderstorm watch 356 remains in effect until 800 PM for the majority of counties in the Virginia and North Carolina Piedmont, as well as the Blue Ridge foothills in Virginia. Cold front continues to progress eastward, with strong to severe thunderstorms lying out ahead of the front. Regional radar shows more cellular activity in the Piedmont currently, although starting to see storms organize into a line that runs essentially parallel to I-81. Instability values still remain high - in the 2000-2500 J/kg range in terms of SBCAPE - in the area ahead of the line and really have not been effectively worked over from earlier pre-frontal cells. Effective shear values are still somewhat marginal but are the increase, supporting at least loosely organized storms. Primary spatial area of greatest threat is in the Watch area as storms approaching the Blue Ridge interact with the aforementioned unstable air mass. Damaging winds posing the greatest potential convective hazard. Localized heavy downpours are possible in any thunderstorm. Recent short- term guidance moves the cold front and associated frontal storms into the VA/NC Piedmont region toward 8 pm. While the severe convective threat should have shifted east and ended after sunset, will need to monitor for localized hydro issues as the front slows and stalls near the Southside and into the NC Piedmont. Will hold on any flash flood watches due to lower confidence at this point. Behind the front, much drier air should filter in associated with post- frontal surface ridging. This may lead to development of patchy fog as winds slacken after midnight, given recent rainfall and in favored river valleys. Lows will tend warmest in eastern counties in the mid/upper 60s, but running some 8 to 10 degrees cooler from the Blue Ridge west. Cooler and continued drier air filters into the region behind the front for Tuesday. Dewpoints may be some 10 degrees lower than today, so we should experience a little more refreshing air than the past several days. Front does hang up along the southern Chesapeake Bay west-southwest into central NC/SC, and some guidance suggests slight to lower end Chance-range PoPs for showers overrunning the boundary along/south of Route 58. Highs look to top out from the mid 70s to middle 80s, warmest in the VA Piedmont due to added warming effect from northwest downslope off the Blue Ridge. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... As of 320 PM EDT Monday... Tuesday night into Wednesday, the cold front will remain positioned just to the southeast of the region. It will be in close enough proximity for precipitation associated with weak waves moving along it to spread showers into southern and southeastern section of the forecast area. Gradually, coverage will diminish by Wednesday evening as the front inches its way far enough from the region. The break in the precipitation will be short lived. The moisture fetch back into the region will start to increase on the east side of a remnant low that is progged to be positioned somewhere near LA/TX by mid-day Thursday. Look for showers to increase across the area from south to north during the course of the day, but probably be no more organized than isolated to scattered coverage. Temperatures during this portion of the forecast will be within a couple of degrees within normal. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... As of 320 PM EDT Monday... Thursday night through Saturday continues to look to be on the wet side. Guidance is trending with more consistency regarding tropical moisture/remnant tropical system moving northeast into or near our region coincident to the arrival of a cold front. While exact timing still is in question, the general trend of this scenario is looking more promising. The result could be a period with some localized flash flooding in the near term, followed closely behind with some longer term river flooding. Again, it is too early for any specifics, but if timing of both the front and tropical moisture are just right, not an unreasonable scenario. For Sunday, the region is expected to be on the backside of the departing surface cold front. At the same time, the upper trough axis associated with the cold front's parent low is expect to cross the area. While the GFS is less robust with this feature, its European counterpart hints at both more activity from this trough, plus less progression southeast of the surface cold front, thus keeping it in closer proximity to the southeastern sections of the region. The GFS provides a dry forecast by Monday, but not so much so by its counterpart with showers lingering across the southeast still on Monday. During this portion of the forecast, high temperatures will be plus or minus a degree or two of normal, with low temperatures a few degrees above normal on average. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... As of 132 PM EDT Monday... VFR outside of scattered thunderstorms, some of which may reach strong to locally severe limits. Specific timing is poor on these with frequent amendments likely to address imminent thunderstorms at any airports. Any thunderstorm capable of temporary IFR to LIFR visibility in heavy rain, localized turbulence/wind shear, hail and frequent lightning. Storms should clear the terminals by 800 PM. Focus shifts to patchy fog, most likely through the Greenbrier and New River valleys late tonight with MVFR visibilities. It is possible that visibilities may be much lower if there is more clearing behind the front than presently expected. Expect south winds 6-10 kts veering to west 3-7 kts through 00z with FROPA, then becoming light and variable as ridging builds in by mid-evening. Generally VFR anticipated for Tuesday with west winds 4-8 kts. Extended Aviation Discussion... Will see more widespread VFR conditions behind the front with only brief periods of fog resulting in brief sub-VFR during the late night/early morning hours for Tuesday through Thursday. More widespread precipitation and the possibility of sub-VFR conditions, returns on Friday. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...AL NEAR TERM...AL SHORT TERM...DS LONG TERM...DS AVIATION...AL/AMS
Hazardous weather outlook, Jun 19, 3:32 PM EDT, 4 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 332 PM EDT Mon Jun 19 2017 VAZ007-009>014-018>020-WVZ042>044-507-508-201945- Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Craig- Alleghany VA-Bath-Mercer-Summers-Monroe-Eastern Greenbrier- Western Greenbrier- 332 PM EDT Mon Jun 19 2017 This Hazardous Weather Outlook is for southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Isolated strong to severe thunderstorms are expected through the rest of the afternoon. Gusty winds and heavy rain will be the primary threats with any of the stronger storms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather Tuesday through Thursday. Locally heavy rain is possible Friday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001>003-018>020-VAZ015>017-201945- Ashe-Alleghany NC-Surry-Watauga-Wilkes-Yadkin-Grayson-Carroll-Floyd- 332 PM EDT Mon Jun 19 2017 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina and southwest Virginia. .DAY ONE...This afternoon and tonight. Scattered strong to severe thunderstorms are expected through the rest of the afternoon into early this evening. Gusty winds and heavy rain will be the primary threats with any of the stronger storms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather Tuesday through Thursday. Locally heavy rain is possible Friday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ004>006-VAZ022>024-032>035-043>047-058-059-201945- Stokes-Rockingham-Caswell-Roanoke-Botetourt-Rockbridge-Patrick- Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell-Appomattox- Buckingham-Halifax-Charlotte- 332 PM EDT Mon Jun 19 2017 ...SEVERE THUNDERSTORM WATCH 356 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather Tuesday through Thursday. Locally heavy rain is possible Friday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 19, 1:53 PM EDT, 1 hour 43 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 153 PM EDT MON JUN 19 2017 VAZ044-058-191830- Halifax-Pittsylvania- 153 PM EDT MON JUN 19 2017 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL PITTSYLVANIA AND WEST CENTRAL HALIFAX COUNTIES... At 153 PM EDT, a strong thunderstorm was located near Java, moving northeast at 30 mph. Winds in excess of 30 mph and pea size hail are possible with this storm. Locations impacted include... Java... and Leda. LAT...LON 3673 7929 3680 7934 3695 7910 3681 7897 TIME...MOT...LOC 1753Z 241DEG 26KT 3678 7925 DS
Special weather statement, Jun 19, 2:01 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
201 PM EDT MON JUN 19 2017
VAZ035-191830-
Amherst-
201 PM EDT MON JUN 19 2017
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL AMHERST COUNTY...
At 201 PM EDT, a strong thunderstorm was located over Amherst, moving
northeast at 25 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Amherst...
Clifford...
and New Glasgow.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3749 7905 3760 7912 3768 7897 3767 7897
3766 7896 3754 7890
TIME...MOT...LOC 1801Z 241DEG 21KT 3758 7900
DSSpecial weather statement, Jun 19, 2:02 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
202 PM EDT MON JUN 19 2017
VAZ059-191830-
Charlotte-
202 PM EDT MON JUN 19 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHARLOTTE COUNTY...
At 202 PM EDT, a strong thunderstorm was located over Phenix, moving
northeast at 30 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Phenix...
and Madisonville.
LAT...LON 3706 7876 3713 7882 3725 7868 3723 7868
3720 7869 3719 7868 3719 7864 3717 7864
3715 7861
TIME...MOT...LOC 1802Z 230DEG 27KT 3712 7874
DSSpecial weather statement, Jun 19, 2:04 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
204 PM EDT MON JUN 19 2017
VAZ034-035-045-191830-
Amherst-Campbell-Bedford-
204 PM EDT MON JUN 19 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CAMPBELL...EAST
CENTRAL BEDFORD...AND SOUTH CENTRAL AMHERST COUNTIES AND THE CITY OF
LYNCHBURG...
At 204 PM EDT, a strong thunderstorm was located over Forest, moving
east at 35 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Lynchburg...
Forest...
Timberlake...
Madison Heights...
and Bocock.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3733 7936 3740 7940 3752 7907 3739 7901
3731 7921
TIME...MOT...LOC 1804Z 255DEG 29KT 3739 7929
DSSpecial weather statement, Jun 19, 2:37 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
237 PM EDT MON JUN 19 2017
VAZ035-045>047-191900-
Buckingham-Amherst-Campbell-Appomattox-
237 PM EDT MON JUN 19 2017
...A STRONG THUNDERSTORM WILL AFFECT
APPOMATTOX...NORTH CENTRAL CAMPBELL...SOUTHEASTERN AMHERST...AND
SOUTHWESTERN BUCKINGHAM COUNTIES AND THE EAST CENTRAL CITY OF
LYNCHBURG...
At 236 PM EDT, a strong thunderstorm was located near Stonewall,
moving east at 30 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Lynchburg...
Appomattox...
Bent Creek...
Concord...
and Appomattox National Historic Park.
LAT...LON 3735 7911 3745 7913 3754 7885 3754 7883
3755 7882 3759 7868 3733 7862
TIME...MOT...LOC 1836Z 260DEG 24KT 3741 7902
JRLocal storm report, Jun 19, 2:38 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
238 PM EDT MON JUN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 PM TSTM WND DMG 1 SE BIG ISLAND 37.52N 79.35W
06/19/2017 BEDFORD VA 911 CALL CENTER
THE BEDFORD COUNTY SHERIFF DEPARTMENT REPORTED SEVERAL
TREES BLOWN DOWN ALONG LEE JACKSON HIGHWAY BETWEEN THE
COMMUNITIES OF BIG ISLAND AND COLEMAN FALLS.
1248 PM TSTM WND DMG 3 ENE BIG ISLAND 37.56N 79.31W
06/19/2017 AMHERST VA 911 CALL CENTER
A TREE WAS BLOWN DOWN ALONG HIGHWAY 130.
0105 PM TSTM WND DMG 3 NW AMHERST 37.62N 79.09W
06/19/2017 AMHERST VA 911 CALL CENTER
A LARGE TREE WAS BLOWN DOWN ALONG HIGHWAY 60.
&&
16The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:57 PM EDT | Special Weather Statement | RNK | Henry, City of Martinsville | 63 min |
| Jun 18, 11:04 PM EDT | Severe Thunderstorm Warning | RNK | Henry, City of Martinsville | 24 min |
| Jun 18, 11:27 PM EDT | Special Weather Statement | RNK | City of Danville | 63 min |
| Jun 18, 11:30 PM EDT | Special Weather Statement | RNK | Pittsylvania | 60 min |
| Jun 19, 12:18 AM EDT | Special Weather Statement | RNK | Halifax | 57 min |
| Jun 19, 1:06 AM EDT | Special Weather Statement | RNK | Halifax | 54 min |
| Jun 19, 12:16 PM EDT | Special Weather Statement | RNK | City of Radford | 29 min |
| Jun 19, 12:20 PM EDT | Special Weather Statement | RNK | City of Lynchburg | 25 min |
| Jun 19, 12:37 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Bedford | 53 min |
| Jun 19, 1:08 PM EDT | Areal Flood Advisory | RNK | Amherst, Bedford | 4 hr |
| Jun 19, 1:32 PM EDT | Special Weather Statement | RNK | Amherst | 28 min |
| Jun 19, 1:33 PM EDT | Special Weather Statement | RNK | Bedford | 27 min |
| Jun 19, 1:52 PM EDT | Special Weather Statement | RNK | Buckingham | 23 min |
| Jun 19, 1:53 PM EDT | Special Weather Statement | RNK | Halifax | 37 min |
| Jun 19, 2:01 PM EDT | Special Weather Statement | RNK | Amherst | 29 min |
| Jun 19, 2:02 PM EDT | Special Weather Statement | RNK | Charlotte | 28 min |
| Jun 19, 2:04 PM EDT | Special Weather Statement | RNK | City of Lynchburg | 26 min |
| Jun 19, 2:08 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax, Pittsylvania | 37 min |
| Jun 19, 2:37 PM EDT | Special Weather Statement | RNK | Appomattox | 23 min |
| Jun 19, 3:00 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Appomattox, Buckingham | 30 min |
| Jun 19, 3:05 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Botetourt, Rockbridge, City of Buena Vista, City of Lexington | 55 min |
| Jun 19, 3:16 PM EDT | Areal Flood Advisory | RNK | Montgomery | 6 hr |
| Jun 19, 3:23 PM EDT | Areal Flood Advisory | RNK | City of Roanoke, City of Salem | 6 hr |
| Jun 19, 4:04 PM EDT | Special Weather Statement | RNK | Bedford, City of Lynchburg | 41 min |
| Jun 19, 4:42 PM EDT | Special Weather Statement | RNK | Appomattox, Campbell, City of Lynchburg | 63 min |
| Jun 19, 5:16 PM EDT | Special Weather Statement | RNK | Henry, Patrick, City of Martinsville | 59 min |
| Jun 19, 5:52 PM EDT | Special Weather Statement | RNK | Charlotte | 23 min |
| Jun 19, 6:01 PM EDT | Special Weather Statement | RNK | Pittsylvania | 29 min |
| Jun 19, 6:27 PM EDT | Special Weather Statement | RNK | Campbell | 33 min |
| Jun 19, 6:28 PM EDT | Special Weather Statement | RNK | Charlotte | 32 min |
| Jun 19, 6:36 PM EDT | Special Weather Statement | RNK | Pittsylvania | 24 min |
| Jun 19, 7:02 PM EDT | Special Weather Statement | RNK | Halifax | 28 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.